Google scholar arxiv informatics ads IJAIS publications are indexed with Google Scholar, NASA ADS, Informatics et. al.

Call for Paper

-

August Edition 2020

International Journal of Applied Information Systems solicits high quality original research papers for the August 2020 Edition of the journal. The last date of research paper submission is July 15, 2020.

λ- Continuous Mappings in Intuitionistic Fuzzy Topological Space

P. Rajarajeswari, G. Bagyalakshmi Published in Applied Mathematics

International Journal of Applied Information Systems
Year of Publication 2012
© 2012 by IJAIS Journal
10.5120/ijais12-450686
Download full text
  1. P Rajarajeswari and G Bagyalakshmi. Article: h- Continuous Mappings in Intuitionistic Fuzzy Topological Space. International Journal of Applied Information Systems 1(1):6-9, November 2012. BibTeX

    @article{key:article,
    	author = "P. Rajarajeswari and G. Bagyalakshmi",
    	title = "Article: h- Continuous Mappings in Intuitionistic Fuzzy Topological Space",
    	journal = "International Journal of Applied Information Systems",
    	year = 2012,
    	volume = 1,
    	number = 1,
    	pages = "6-9",
    	month = "November",
    	note = "Published by Foundation of Computer Science, New York, USA"
    }
    

Abstract

In this paper we introduce intuitionistic fuzzy λ-continuous mapping and some of its properties are studied. Also we provide intuitionistic fuzzy λ-T1/2- space and some of its properties are evolved.

Reference

  1. K. Atanasov, Intuitionistic fuzzy sets in VII ITKR'S session (V. Sgurew, Ed) Sofita, Bulgaria (1983).
  2. K. Atanassov and S. Stoeva Intuitionistic fuzzy sets, In polish Symposium on Interval and fuzzy Mathematics, Poznam (1983), 23 – 26.
  3. K. Atanassov, Intuitionistic fuzzy sets, fuzzy sets and systems 20 (1986), 87- 96.
  4. C. L. Chang, Fuzzy topological spaces, J Mat. Anal. Appl. 24 (1968) 182 – 190.
  5. D. Coker an introduction to Intuitionistic fuzzy topological space fuzzy sets and systems 88 (1997), 81 -99
  6. Gurcay H. , Coker D and ES. A Haydeer. "On fuzzy continuity in intuitionistic fuzzy sets topological spaces". The journal of mathematical Vol. 5 . No 2,365-378 (1997).
  7. A. Pushpapalatha Ph. D thesis, in Bharathiar University.
  8. P. Rajarajeswari and G. Bagyalakshmi ' -closed sets in intuitionistic fuzzy topological space, International journal of computer Application. (0975-8887) Volume 34,No. 1, November 2011
  9. P. Sundaram and M. Sheik John "On λ-closed a set in topology" Act a clencia India 4, 389392 (2000).
  10. R. Santhi and D. Jayanthi. , Intuitionistic fuzzy generized semi pre continuous mappings Int . J. Contemp. Math . sciences,Vol. 5,2010,no. 30, 1455-1469.
  11. S. S. Thakur and Rekha Chaturvedi , Regular generalized closed sets in intuitionistic fuzzy topological spaces,Universitatea Din Bacae . Studii Si cercetari Seria : Mathematica, 2006,257-272.
  12. L. A. Zadeh , Fuzzy Sets Intuitionistic and control.

Keywords

Intuitionistic fuzzy topology, intuitionistic fuzzy λ-closed sets, intuitionistic fuzzy λ - open sets, intuitionistic fuzzy λ - continuous mappings and intuitionistic fuzzy λ-T1/2- space